Search the Community
Showing results for tags 'endocrinology'.
Hello, I am new to this site. I have come here to hear of success stories and\or advice regarding recovery from Antipsychotics and SSRI's. At the beginning of July I took Risperidone 0.5mg and Prozac 20mg for 10 days and ceased it's use due to side effects such as Tachycardia, Emotional Blunting, Anxiety, blankouts and lowered cognition. The withdrawal was not extreme, if I remember correctly, I had a period of severe depression which resolved itself over a few days. Followed by a slightly manic phase which stabilized itself. For the next 2 weeks after the initial withdrawal I had periods of anger and agitation. But now, at present times. There appears to be no withdrawal symptoms. But lasting damage and effects. I now have hyperprolactinemia with no sign of a prolactinoma gathered from my MRI results. This is causing gynecomastia and other effects such aa fatigue and a lowered sex drive. This was not present prior to the drug combination. Ever since taking those two drugs, I now have these effects. I have read that Risperidone can cause hyperprolactinemia for 54 weeks which is 1 year and a month 1\2. Do you I truly have to wait that long to recover? Can I actually recover at all? My GP sent a referral to an Endocrinologist and I am awaiting an appointment. Through the endo I can be treated with Cabergoline and Clomid to lower the Prolactin but I have my doubts that it will work.